# SDR CWQR201106

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 9,990 hours
- Engine: Allsn AE3007C
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Part number: 675210226
- Condition: Cracked
- Location: Inlet
- Component: Inlet, Cessna
- Component part number: 675210251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FLANGE THAT ATTACHES TO THE ENGINE INLET HAS A 1.15 INCH LONG CRACK THAT WENT THROUGH A FASTNER BOLT HOLE.  THIS CRACK WAS FOUND DURING DIASSEMBLY OF ENGINE INLET ASSY FOR OTHER CRACKS FOUND DURING A SCHEDULED INSP.   ALSO SUBMITTED TO MFG, ON (SCR 553396).
